# SDR DHL200071768D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, AFT CARGO COMPARTMENT FLOOR PANEL/SIDEWALL ATTACH ANGLE CRACKED AND TORN AT EDGE STA 970 BELOW LBL 10.  REMOVED ATTACH ANGLE, FABRICATED AND INSTALLED ANGLE PER B727 SRM 51-40-3 FIG 1.  REF: N/R 3628.
